- 04-23-2011, 02:40 AM
I just wanted to say while I like and enjoy all your products, this one is the exception. Every time I take it on workout days (legs are the worst) My muscles feel seized up and every rep feels like I am tearing apart my muscles (hams on squats $%#$ pain) It cuts my sessions pretty short. I have thrown out the bottle as I gave it two weeks with many different carb amounts and timing throughout the day. The pain since stopping has receded. I loved other products in the same genre so I was expecting great things from this. I was very disappointed. I love TS,CS and Stoked though and will continue buying them.
- 04-26-2011, 02:23 PM
- 04-26-2011, 06:41 PM
highly doubt its glycobol causing this. possible be due to change in weather. getting leaner can cause pain sometime (or more prone to injuries)
The only thing i could think of in the supplement causing it would be the BMOV. i think it has something in part to do with rbc's but i highly doubt theres enough in there to cause any problems.
04-26-2011, 09:24 PM
Similar Forum Threads
- By ntornado in forum NutraplanetReplies: 25Last Post: 08-27-2009, 02:40 AM
- By Schweet97Z in forum General ChatReplies: 21Last Post: 11-03-2007, 03:00 AM
- By bullet in forum Post Cycle TherapyReplies: 3Last Post: 06-04-2006, 03:04 AM
- By supersoldier in forum General ChatReplies: 6Last Post: 09-19-2004, 05:58 AM